欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
On the stability of some positive linear operators from approximation theory

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 2 Page: 147-157
       
 
Korovkin type approximation theorems for weighted $$\alpha \beta $$ α β -statistical convergence

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 2 Page: 159-169
       
 
Entire bivariate functions of exponential type

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 2 Page: 171-177
       
 
$$L^2$$ L 2 estimates for the $$\bar{\partial }$$ ∂ ¯ operator

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 2 Page: 179-249
       
 
Proper actions of high-dimensional groups on complex manifolds

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 2 Page: 251-285